Fixed points of nonlinear contraction

P.P. Murthy, K.N.V.V.Vara Prasad and Rashmi

Abstract


The main purpose of this paper is to improve the results of Babu and Alemayehu [7] in metric spaces by replacing the containment condition and giving the shorter proof than of the authors in their main results.


Full Text: PDF

How to Cite this Article:

P.P. Murthy, K.N.V.V.Vara Prasad and Rashmi, Fixed points of nonlinear contraction, Adv. Fixed Point Theory, 3 (2013), 600-607

Copyright © 2013 P.P. Murthy, K.N.V.V.Vara Prasad and Rashmi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: afpt@scik.org

Copyright ©2022 SCIK Publishing Corporation